Subscribe Now Subscribe Today
Science Alert Home Journals at Science Alert For Authors For Subscribers Contact Us
   
Journal of Applied Sciences
  Year: 2008 | Volume: 8 | Issue: 8 | Page No.: 1597-1599
DOI: 10.3923/jas.2008.1597.1599
Polynomial (Non Linear) Regression Method for Improved Estimation Based on Sampling
Emmanuel John Ekpenyong, Mfon Ime Okonnah and Eno Donatus John

Abstract:
We seek to proffer estimates of the parameters of the dependent variable having a polynomial relationship with the independent variable, specifically that of order two. The variances of the mean and total estimates of the dependent variable are derived. The efficiency and precision of the method are shown by comparing its estimates with those of linear regression and elemental sampling methods through the use of sampled data by simple random sampling without replacement from simulated data.
 [Fulltext PDF]   [Fulltext HTML]   [XML: Abstract + References]   [References]   [View Citation]  [Report Citation]
 RELATED ARTICLES:
  •    Multiple Linear Regression of Maximum Queue Length Probability Function for Infected Fish in the Fish Farms
  •    Joint Probability Distribution Function of the Repairing Time for the Defective Machines in the Multiple Queues System
  •    Improved Stem Volume Estimation using P-Value Approach In Polynomial Regression Models
How to cite this article:

Emmanuel John Ekpenyong, Mfon Ime Okonnah and Eno Donatus John, 2008. Polynomial (Non Linear) Regression Method for Improved Estimation Based on Sampling. Journal of Applied Sciences, 8: 1597-1599.

DOI: 10.3923/jas.2008.1597.1599

URL: http://scialert.net/abstract/?doi=jas.2008.1597.1599

 
COMMENT ON THIS PAPER
.
 
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 
 
 
 
 
 
 

                 home       |       journals        |       for authors       |       for subscribers       |       asci
          © Science Alert. All Rights Reserved